ITEM METADATA RECORD
Title: Asymptotics of varadhan-type and the gibbs variational principle
Authors: Petz, D ×
Raggio, Ga
Verbeure, André #
Issue Date: 1989
Publisher: Springer-Verlag Heidelberg
Series Title: Communications in mathematical physics vol:121 issue:2 pages:271-282
URI: 
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science